# SDR 96FDEA00407

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Mid Spar
- Condition: Worn
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN MID SPAR, STR 7 AND PANEL SUPPORT HAS WORN FASTENER HOLE AT FIN STA 225.707 RT.  REPAIRED PER FEDEX EA 7-5510-27728.
